# SDR ASOA20191115112

- Difficulty date: November 11, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 45,678 hours, 35,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED MULTIPLE EXTERNAL EMERGENCY LIGHTS INOP. MX FOUND EMERGENCY LIGHT TRAY #1 FUSE BLOWN TO LH WING FUSELAGE FRONT AND CEILING PANEL LIGHT AISLE AND AT BATTERY TRAY #2 FOR RH WING. REPLACED FUSES WITH OPS CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
